On uniqueness problem for local Dirichlet forms

Toshihiro Kawabata, Masayoshi Takeda

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)881-893
Number of pages13
JournalOsaka Journal of Mathematics
Volume33
Issue number4
Publication statusPublished - 1996 Dec 1

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Kawabata, T., & Takeda, M. (1996). On uniqueness problem for local Dirichlet forms. Osaka Journal of Mathematics, 33(4), 881-893.